


default search action
"Highly edge-connected detachments of graphs and digraphs."
Alex R. Berg, Bill Jackson, Tibor Jordán (2003)
- Alex R. Berg, Bill Jackson, Tibor Jordán:
Highly edge-connected detachments of graphs and digraphs. J. Graph Theory 43(1): 67-77 (2003)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.